# SDR DHL2005740527

- Difficulty date: March 27, 2005
- Submitted: May 21, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 21,930 hours, 46,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLUSH REPAIR RT FUSELAGE SKIN IS DENTED FWD OF STA 1243 ABOVE STR 22R.  REMOVED PREVIOUS REPAIR TO BE OUT OF LIMITS AT R/SIDE FUSELAGE SKIN STA 1243 STR 22R IAW B727 SRM 51-30-2.  CUTOUT DAMAGED AREA DIM 4.5 BY 4 INCHES IAW B727 SRM 53-30-3 FIG 24.  FABRICATED DOUBLER REPAIR MAT USED 2024T3 .063 PO NR 9002118 DIMENSION 40 BY 22 INCHES AND 1EA FILLER MAT USED 2024T3 .063 PO NR 9002118 DEMENSION 42 BY 17 INCHES IAW B727 SRM 53-30-2 FIG 48 AND 53-30-3 FIG 24.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  REMOVED PNEUMATIC DUCTING AT STA 1223 TO 1263 ON RIGHT SIDE.  INSTALLED DOUBLER REPAIR IAW B727 SRM 53-30-3 FIG 24.  INSTALLED PNEUMATIC DUCTING AT STA 1223 IAW B727 36-00-01, LEAK CK GOOD.
